# SDR USAA2012010900028

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 37,797 hours, 13,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A STRONG MUSTY ODOR WAS REPORTED THROUGHOUT CABIN AND COCKPIT AFTER ENGINE START.  AIRCRAFT RETURNED TO GATE AND FLIGHT CREW DONNED OXYGEN MASKS.  MAINTENANCE PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM.  NO ODORS NOTED.
